Irregularity of the development of Rayleigh–Taylor instability in multilayered media
Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 832-835
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_4_a14,
author = {V. L. Novikov},
title = {Irregularity of the development of {Rayleigh{\textendash}Taylor} instability in multilayered media},
journal = {Doklady Akademii Nauk},
pages = {832--835},
year = {1987},
volume = {295},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a14/}
}
V. L. Novikov. Irregularity of the development of Rayleigh–Taylor instability in multilayered media. Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 832-835. http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a14/